MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE; COMPUTER-ASSISTED SURGICAL DEVICE

MEDTECH SAS ROSA ONE; COMPUTER-ASSISTED SURGICAL DEVICE
Model Number ROSA ONE 3.1
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
After the software upgrade of the robot, the arm moved in from the opposite direction during the applicative test.Instead of moving from the top to the left it came in from the bottom right.On the four trajectory the arm locked itself out and the emergency stop came on.The robot was turned off and the emergency button was unplugged and re plugged in.The robot started working as normal after.
 
Additional Manufacturer Narrative
The device has not been evaluated yet for investigation purpose.Once the evaluation is performed, a follow-up medwatch report will be submitted.#udi: (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected, updated: d4; h2; h3; h6.A preventive maintenance for the device was performed where the rsi board, software, and foot pedal were upgraded.The device was released conforming and functioning as intended.Device history record was reviewed and no discrepancies related to the reported event were found.Based on the investigation performed, the technical root cause of the event was determined to be no failure detected, device operated within specification.The reported event occurred during preventative maintenance while in zimmer biomet control.The device was released conforming and functioning as intended.Complaint is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ROSA ONE
Common Device Name
COMPUTER-ASSISTED SURGICAL DEVICE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key15102392
Report Number3009185973-2022-00037
Device Sequence Number4190649
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180827
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROSA ONE 3.1
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.90
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown